# SDR GTIA020601

- Difficulty date: May 22, 2002
- Submitted: July 24, 2002
- Operation: Air carrier
- Aircraft: N816NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49140
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD CARGO COMPARTMENT SHEAR TIE HAS HIGH STRESS EVIDENCE STATION 237 LEFT BETWEEN L20 AND L19 NEXT TO LAV DRAIN.  REMOVED DAMAGED SHEAR TIE.  FABRICATED NEW SHEAR TIE.  INSTALLED SHEAR TIE.  (M)
